Alert archive / Alabama / Areal Flood Warnings in 2021
Areal Flood Warning 13, NWS Birmingham, AL
NWS Birmingham, AL issued this areal flood warning at Jun 20, 2021, 1:05 AM CDT for Tuscaloosa County, Alabama. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2021, 1:05 AM CDT (06:05 UTC)
- Expired
- Jun 20, 2021, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 52 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:00 AM CDT | HEAVY RAIN 6.58 | Oliver Lock And Dam, AL | MESONET STATION TODA1 OLIVER LOCK AND DAM. |
| Jun 20, 6:15 AM CDT | HEAVY RAIN 5.93 | Lake Tuscaloosa Dam, AL | MESONET STATION LKTA1 LAKE TUSCALOOSA DAM. |
| Jun 20, 7:10 AM CDT | HEAVY RAIN 6.95 | 1 Ene University Mall, AL | MESONET STATION FW6550 TUSCALOOSA. |
| Jun 20, 7:10 AM CDT | HEAVY RAIN 7.39 | 2 N University Of Alaba, AL | MESONET STATION TSCJM 2 N UNIVERSITY OF ALABAMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
109
WGUS44 KBMX 200605
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
105 AM CDT Sun Jun 20 2021
ALC125-201300-
/O.NEW.KBMX.FA.W.0013.210620T0605Z-210620T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa AL-
105 AM CDT Sun Jun 20 2021
The National Weather Service in Birmingham has issued a
* Flood Warning for Urban area and small stream in...
Tuscaloosa County in west central Alabama...
* Until 800 AM CDT Sunday.
* At 105 AM CDT, Emergency Management reported heavy rain in the
warned area due to thunderstorms. Flooding remains ongoing.
Between 4 and 6 inches of rain have fallen. Rainfall intensity has
decreased but lingering flooding issues will likely continue
across many areas in an around Tuscaloosa.
* Some locations that will experience flooding include...
Tuscaloosa, Northport, Holt, Moundville, Lake View, Brookwood,
Coaling, Vance, Coker, University Mall, Bryant Denny Stadium,
McFarland Mall, Deerlick Creek Campgrounds, Tuscaloosa
Amphitheater, Tuscaloosa Regional Airport, Shelton State Community
College, Lake Wildwood, Lake Lurleen State Park, Mercedes Benz Of
Alabama and Bankhead Lock And Dam.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3323 8784 3344 8752 3346 8734 3342 8725
3340 8725 3340 8723 3337 8723 3336 8720
3331 8716 3328 8707 3325 8707 3322 8710
3322 8712 3324 8712 3323 8715 3320 8720
3317 8720 3300 8752 3302 8783
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Jun 20, 12:55 AM CDT, 10 minutes earlier.
Area forecast discussion, Jun 20, 12:55 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1255 AM CDT Sun Jun 20 2021 .UPDATE... For 06Z Aviation. && .SHORT TERM... /Updated at 213 PM CDT Sat Jun 19 2021/ Through This Evening. Tropical Storm Claudette is centered southwest of Demopolis in Marengo County with gusty winds at times from Meridian east to Selma and south into Interior Southwest Alabama. Expect breezy winds within 30 to 50 miles of the circulation center. Thankfully, most of the forecast area has remained fairly stable and that has kept thunderstorm activity very limited. We will, however, continue to monitor our southeast counties, generally areas along and southeast of Interstate 85, as this area continues to have the best potential for strong winds and a few tornadoes over the rest of the afternoon. Low-level instability values are expected to decrease overnight, reducing the risk later this evening into the overnight hours. 05 /Updated at 330 PM CDT Sat Jun 19 2021/ Tonight and Sunday. Tropical Depression Claudette will move northeastward tonight, with its center of circulation tracking along the I-59 corridor. Expect moderate to heavy rainfall to continue across portions of the north and east, where an additional 1-2 inches is possible. Will need to watch locations closer to the Georgia state line, where 2-3 inches, with locally higher amounts are possible. Drier air has worked around the southern side of Claudette, limiting rain activity across our southwest. The Flash Flood Watch will be allowed to expire at 4PM for the southwestern counties. Model guidance indicates a limited amount of instability but enhanced wind shear across the southeast through the evening and into the overnight period. For that reason, cannot rule out an isolated tornado, and will leave the marginal threat for tornadoes near and south of I-85 through at least 10pm tonight. Tomorrow, Claudette's circulation will move into Georgia, with ridging building in her wake. This will limit the amount of rain for much of the area. Will leave likely pops across the east tomorrow morning, for any convergent areas lingering on the southern side of Claudette. There is a chance of scattered showers during the afternoon, as moisture remains high across the area. Highs tomorrow will warm into lower 80s east to around 90 degrees west. This will push heat indices toward 100 degrees in the west. 14 .LONG TERM... /Updated at 322 PM CDT Sat Jun 19 2021/ Did not many changes to the extended this afternoon. Pattern remains active and wet through mid week, with moisture lingering behind the exiting tropical system and an approaching trough/front. 14 Previous long-term discussion: /Updated at 354 AM CDT Sat Jun 19 2021/ Monday through Friday. Plentiful Gulf moisture will linger across the Deep South in the wake of the exiting tropical system as we head into the next work week. This is primarily the result of a subtropical ridge positioned to our east which will promote a broad region of southerly to southwesterly low-level flow across the Gulf Coast region northward into the TN Valley. With the muggy airmass and sufficient diurnal heating, an expectation of scattered to numerous showers and thunderstorms would be reasonable. PoPs were kept in the 55-70% range as a result. Meanwhile a longwave trough is progged to advance from the Central and Northern Plains toward the Great Lakes and OH Valley. This will continue eastward into Tuesday morning. The surface low is forecast to quickly propagate northeastward from the Great Lakes into Quebec. However, the associated surface front will stretch all the way from Quebec to the Big Bend. This frontal boundary will approach our area Tuesday morning. Rather than show a diurnal decrease in PoPs overnight, I had to keep rain chances quite elevated as this feature nears the area. Widespread rain chances will move from northwest to southeast throughout the day on Tuesday as the front moves across Central AL. Medium-range guidance suggests a low-amplitude deep-layer ridge settling across the Southern Plains mid week. Somewhat drier air will remain across our area but moisture could slowly recover each day toward the weekend as a result of weak southerly flow. Despite weak flow aloft, this will foster the usual afternoon rain chances (20-30% PoPs) as warm humid conditions prevail toward next weekend. 40/Sizemore && .AVIATION... 06Z TAF Discussion. Rain bands continue across the area as Tropical Depression Claudette cycles eastward across Alabama tonight. Although there could be some embedded TS, most of the activity tonight should be SHRA. Some gusty winds will be present at times as well. Cigs will continue to deteriorate from MVFR to IFR and below as the night progresses. Cigs should improve some during the day both with time and as the system progresses eastward. Note: AMD NOT SKED until further notice at KASN due to ongoing equipment issues. Also: AMD NOT SKED is also being used for KTCL due to an ongoing equipment/comms outage during Claudette. 08 && .FIRE WEATHER... Widespread soaking rains are expected across Central Alabama through tonight due to a tropical system. Locally heavy rainfall is possible mainly across eastern locations overnight. Low ceilings and fog will be possible early Sunday. High moisture content remains across the area after this system departs to the east as surface and transport winds remain southwesterly at 5-10 mph through Monday evening. A frontal boundary is expected to pass across the area on Tuesday which will bring another period of widespread rain chances. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 87 70 86 68 80 / 40 20 70 90 60 Anniston 85 72 85 71 80 / 50 20 70 80 70 Birmingham 87 73 85 70 80 / 30 10 70 90 70 Tuscaloosa 88 73 87 70 81 / 20 10 70 90 70 Calera 86 72 85 71 80 / 30 10 70 80 80 Auburn 84 72 85 71 79 / 80 20 60 60 80 Montgomery 88 73 88 72 83 / 60 20 70 70 80 Troy 87 73 86 72 82 / 70 20 70 60 80 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch until 7 AM CDT this morning for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Elmore...Etowah...Jefferson...Lee...Lowndes...Macon... Montgomery...Pike...Randolph...Russell...Shelby...St. Clair... Talladega...Tallapoosa...Tuscaloosa. && 05/14/40/08
Hazardous weather outlook, Jun 19, 10:01 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1001 PM CDT Sat Jun 19 2021 ALZ011>015-017>050-210615- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1001 PM CDT Sat Jun 19 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Flash flooding remains possible across portions of Central Alabama overnight, particularly for areas along the Interstate 20 and Interstate 59 corridors. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Localized flooding is possible along and south of Interstate 20 and along and east of Tuscaloosa County on Sunday as the remnants of Claudette exit Central Alabama. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today through Sunday.
In the hours before
Local storm report, Jun 19, 10:16 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 PM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD 2 NNE NORTHPORT 33.26N 87.56W
06/19/2021 TUSCALOOSA AL PUBLIC
PORTION OF UNION CHAPEL RD WASHED OUT NEAR
COLBURN RD.
&&
TGSpecial weather statement, Jun 19, 11:29 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1129 PM CDT Sat Jun 19 2021
ALZ045>050-200515-
Pike AL-Lee AL-Macon AL-Bullock AL-Russell AL-Barbour AL-
1129 PM CDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR PIKE...SOUTH CENTRAL LEE...
BULLOCK...SOUTHEASTERN MACON...WESTERN BARBOUR AND WESTERN RUSSELL
COUNTIES UNTIL 1215 AM CDT...
At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tuskegee to near Beans Crossroads to near
Goshen. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Troy, Tuskegee, Union Springs, Brundidge, Clio, Hurtsboro, Midway,
Goshen, Clayton, Louisville, Banks, Franklin, Pickett, Lake Tuskegee,
Beans Crossroads, Guerryton, Doster, Liverpool, Comer and Barbour
County Public Lake Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3165 8616 3166 8616 3166 8615 3179 8615
3204 8589 3244 8580 3250 8530 3205 8532
3162 8569 3162 8618
TIME...MOT...LOC 0429Z 267DEG 28KT 3241 8574 3205 8580 3167 8611
40/SizemoreLocal storm report, Jun 20, 12:13 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1213 AM CDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD 1 ESE FLATWOODS 33.24N 87.62W
06/19/2021 TUSCALOOSA AL PUBLIC
FLOODING IN BUCKHEAD NEIGHBORHOOD. STREETS
FLOODED AND IMPASSABLE.
0715 PM FLASH FLOOD 1 N NORTHPORT 33.24N 87.58W
06/19/2021 TUSCALOOSA AL PUBLIC
ROADS FLOODED IN NORTHPORT.
0730 PM FLASH FLOOD 1 ENE NORTHPORT 33.24N 87.56W
06/19/2021 TUSCALOOSA AL PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
ENE NORTHPORT. FLOODING IN THE WILLOWBROOK
TRAILER PARK ON HUNTER CREEK RD. UPDATED TO
INCLUDE OVER 100 PEOPLE WERE DISPLACED BY
THE FLOOD WATERS.
0830 PM FLASH FLOOD 1 E TUSCALOOSA AMPHITHE 33.21N 87.56W
06/19/2021 TUSCALOOSA AL PUBLIC
PICTURE ON SOCIAL MEDIA OF MUDSLIDE ON 21ST
AVENUE BETWEEN JACK WARNER PKWY AND
UNIVERSITY BLVD.
0830 PM FLOOD 2 N LAKE TUSCALOOSA DAM 33.29N 87.50W
06/19/2021 TUSCALOOSA AL PUBLIC
FLOODING REPORTED AT NORTH RIVER YACHT CLUB.
0830 PM FLOOD BRYANT-DENNY STADIUM 33.21N 87.55W
06/19/2021 TUSCALOOSA AL PUBLIC
NUMEROUS STREETS IMPASSABLE BETWEEN
UNIVERSITY BLVD AND PAUL BRYANT DRIVE.
0830 PM FLASH FLOOD NORTHPORT 33.22N 87.58W
06/19/2021 TUSCALOOSA AL EMERGENCY MNGR
NUMEROUS ROADS CLOSED IN NORTHPORT DUE TO
FLOODING.
0845 PM FLASH FLOOD 1 NNE NORTHPORT 33.25N 87.56W
06/19/2021 TUSCALOOSA AL PUBLIC
VIDEO ON SOCIAL MEDIA OF WATER FLOWING
THROUGH HOMES ON KIRKWOOD DR.
0845 PM FLASH FLOOD 2 N UNIVERSITY OF ALABA 33.24N 87.54W
06/19/2021 TUSCALOOSA AL PUBLIC
WATER OVER ROAD ON STONE RIVER RD.
0930 PM FLASH FLOOD UNIVERSITY MALL 33.20N 87.53W
06/19/2021 TUSCALOOSA AL BROADCAST MEDIA
FLOODING ON MCFARLAND BLVD NEAR 13TH STREET
EAST.
1015 PM FLASH FLOOD 2 NNE NORTHPORT 33.26N 87.56W
06/19/2021 TUSCALOOSA AL PUBLIC
PORTION OF UNION CHAPEL RD WASHED OUT NEAR
COLBURN RD.
0928 PM FLASH FLOOD 1 ESE DOLOMITE 33.46N 86.95W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
FLASH FLOODING ALONG ALLISON-BONNET MEMORIAL
DRIVE NEAR I-59. STRANDED CARS.
0945 PM FLASH FLOOD 1 SSW TARRANT 33.58N 86.77W
06/19/2021 JEFFERSON AL PUBLIC
SEVERAL ROADS FLOODED IN TARRANT.
0950 PM FLASH FLOOD 1 SSW KINGSTON 33.53N 86.78W
06/19/2021 JEFFERSON AL PUBLIC
MULTIPLE CARS STUCK IN FLOODWATER AT 1ST AVE
N. AND 41ST ST. N.
0950 PM FLASH FLOOD 1 SSE FORESTDALE 33.55N 86.88W
06/19/2021 JEFFERSON AL PUBLIC
FLOODING OVER ROAD ALONG PEBBLE CREEK PKWY.
1012 PM FLASH FLOOD 1 NW MIDFIELD 33.47N 86.92W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
SEVERAL FEET OF WATER OVER GRASSELLI RD.
FLOODING ALSO REPORTED ON SEVERAL OTHER
STREETS IN THE MIDFIELD/FAIRFIELD AREA.
1023 PM FLASH FLOOD 1 SSW VULCAN PARK 33.48N 86.80W
06/19/2021 JEFFERSON AL FIRE DEPT/RESCUE
WATER RESCUE (CAR) ONGOING NEAR INTERSECTION
OF VALLEY AVE AND CLERMONT DR.
1027 PM FLASH FLOOD FORESTDALE 33.57N 86.90W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
PD REPORTS MULTIPLE ROADS FLOODED, SOME
IMPASSABLE, THROUGHOUT THE CITY.
1056 PM FLASH FLOOD 1 NW KETONA LAKES 33.61N 86.78W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
WATER RESCUE FROM CAR. REPORTED THAT PERSON
DROVE AROUND POLICE BARRICADE.
1106 PM FLASH FLOOD MIDFIELD 33.47N 86.92W
06/19/2021 JEFFERSON AL FIRE DEPT/RESCUE
DR MARTIN LUTHER KING DR AT AARON ARONOV DR
IS IMPASSABLE. APPROXIMATELY 2 FT OF WATER
FLOWING DOWN THE ROADWAY.
1111 PM FLASH FLOOD 1 NNW KETONA LAKES 33.61N 86.77W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
PORTION OF PINE HILL RD AND BLACK CREEK RD
IS IMPASSABLE.
1125 PM FLASH FLOOD ENSLEY 33.51N 86.89W
06/19/2021 JEFFERSON AL FIRE DEPT/RESCUE
FD CONDUCTING WATER RESCUES NEAR THE
INTERSECTION OF 22ND ST AND AVE L.
1153 PM FLASH FLOOD TARRANT 33.59N 86.77W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
POLICE BLOCKING OFF SPRINGDALE RD NEAR
SPRINGDALE LN DUE TO FLOODING.
1157 PM FLASH FLOOD 1 SSW MOUNTAIN BROOK 33.48N 86.76W
06/19/2021 JEFFERSON AL LAW ENFORCEMENT
MOUNTAIN BROOK PKWY IS IMPASSABLE BETWEEN
GUILFORD RD AND SOUTHWOOD RD.
1158 PM FLASH FLOOD BROOMTOWN 34.36N 85.52W
06/19/2021 CHEROKEE AL EMERGENCY MNGR
NUMEROUS ROADWAYS FLOODED IN/AROUND THE
NORTHERN PART OF THE COUNTY, INCLUDING
BROOMTOWN.
&&Special weather statement, Jun 20, 12:15 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1215 AM CDT Sun Jun 20 2021
ALZ046>050-200600-
Pike AL-Lee AL-Bullock AL-Russell AL-Barbour AL-
1215 AM CDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIKE...SOUTHEASTERN
LEE...SOUTHEASTERN BULLOCK...BARBOUR AND RUSSELL COUNTIES UNTIL 100
AM CDT...
At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Beauregard to near Hurtsboro to near
Midway to 6 miles east of Glenwood. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Phenix City, Troy, Brundidge, Clio, Hurtsboro, Midway, Smiths, Smiths
Station, Clayton, Louisville, Banks, Tyler Crossroads, Pickett, White
Oak, Doster, Gaino, Seale, Comer, Barbour County Public Lake Dam and
Ladonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3162 8618 3200 8564 3221 8543 3249 8537
3257 8505 3252 8501 3246 8500 3242 8496
3233 8501 3226 8489 3225 8492 3224 8491
3222 8493 3222 8497 3221 8498 3220 8496
3218 8501 3213 8506 3204 8506 3162 8561
TIME...MOT...LOC 0514Z 235DEG 41KT 3250 8534 3225 8538 3202 8550 3164
8606
40/SizemoreLocal storm report, Jun 20, 12:28 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 AM CDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM FLASH FLOOD 2 ENE MIDFIELD 33.47N 86.88W
06/20/2021 JEFFERSON AL PUBLIC
APARTMENT COMPLEX FLOODED ON LEE COURT SW.
&&
TGLocal storm report, Jun 20, 12:33 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 AM CDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLASH FLOOD 1 NW BJCC 33.54N 86.83W
06/20/2021 JEFFERSON AL FIRE DEPT/RESCUE
CARS STALLED IN FLOOD WATERS UP TO
HEADLIGHTS AT 16TH ST N AND 20TH AVE N.
&&
TGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:53 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jun 19, 9:06 PM CDT | Flash Flood Warning | BMX | Jefferson | 5 hr |
| Jun 19, 9:53 PM CDT | Flash Flood Warning | BMX | Cherokee | 3 hr |
| Jun 19, 11:29 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Pike | 46 min |
| Jun 19, 11:53 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Jun 20, 12:15 AM CDT | Special Weather Statement | BMX | Barbour, Russell | 45 min |
| Jun 20, 1:12 AM CDT | Areal Flood Warning | BMX | Cherokee | 6 hr |
| Jun 20, 1:15 AM CDT | Areal Flood Advisory | BMX | Etowah | 4 hr |
| Jun 20, 1:57 AM CDT | Areal Flood Advisory | BMX | Barbour | 2 hr |
| Jun 20, 2:00 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jun 20, 4:16 AM CDT | Areal Flood Warning | BMX | Cherokee | 32 hr |
| Jun 20, 10:06 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 5 days |
Nearby
Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.